Volume 29, Number 1
Previous Issue Next Issue

Klaus Deckelnick & Michael Hinze

10.4208/jcm.1006-m3213

J. Comp. Math., 29 (2011), pp. 1-15.

Preview Full PDF 563 2589 Abstract

Xinghua Wang & Aimin Xu

10.4208/jcm.1007-m3067

J. Comp. Math., 29 (2011), pp. 16-25.

Preview Full PDF 572 2358 Abstract

Xin Wen

10.4208/jcm.1006-m3057

J. Comp. Math., 29 (2011), pp. 26-48.

Preview Full PDF 524 2290 Abstract

Ishtiaq Ali

10.4208/jcm.1006-m3150

J. Comp. Math., 29 (2011), pp. 49-60.

Preview Full PDF 535 2422 Abstract

Caifang Wang & Tie Zhou

10.4208/jcm.1006-m3182

J. Comp. Math., 29 (2011), pp. 61-73.

Preview Full PDF 532 2335 Abstract

Xiaonan Wu & Jiwei Zhang

10.4208/jcm.1004-m3195

J. Comp. Math., 29 (2011), pp. 74-90.

Preview Full PDF 556 2579 Abstract

Jiming Yang & Yanping Chen

10.4208/jcm.1006-m2991

J. Comp. Math., 29 (2011), pp. 91-107.

Preview Full PDF 561 2533 Abstract

Lisa G. Davis & John R. Singler

10.4208/jcm.1006-m3119

J. Comp. Math., 29 (2011), pp. 108-130.

Preview Full PDF 522 2371 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard